# SDR AALA202207137202

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A300*
- Aircraft serial: 1311
- Aircraft time: 56,328 hours, 35,840 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 51,766 hours, 32,178 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 779820
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 51,766 hours, 32,178 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 STALLED AT 34,000 FEET DURING DESCENT. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND SHUT ENGINE DOWN WHEN EGT AT 905 DEGREES. AIRCRAFT DIVERTED TO DGO WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
